Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Metallic taste chest wheezing lost breath nausea

Premium Questions

Dr. Naveen Kumar MD

smell everything so much differently now. It has gotten so bad that I have nausea . I have taken pepcid ... contusions and some leakage of cerebral spinal fluid. I think I've lost some hearing in my left... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Gyanshankar Mishra MD

my wife has a " wheezing cough" and then has a metallic taste in her mouth and short of breath.. thanks ... View answer

Answered by : Dr. Gyanshankar Mishra ( Pulmonologist)
Dr.  Shoaib Khan MD

I suffer with chronic SOB, cough, wheezing , copper taste. My Cat Scan shows resolved pneumonia .... My symptoms did not go away with the doctors words... I am really lost... any suggestions would ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

I have been getting a metallic taste in my mouth after coughing, wheezing ,and difficulty ...,. I have an inhaler butalin and use is every now and then for wheeze and shortness of breath... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.    Sheetal Verma MD

The last few days I have had an off and on metallic taste in my mouth with brief moments of mild nausea , no vomitting, followed by being hungry. Overall I have been getting 8-9 hours of sleep,... View answer

Answered by : Dr. Sheetal Verma ( Infectious Diseases Specialist)

Public Forum Discussions

Dr.   Viraj Ravin Shah MD

there several days and experiencing sickness. Some nausea but very bitter tasting skin and lips. Wife says breath smells metallic. New carpet smells powdery and during the heat of the day seems almost like ... View answer

Answered by : Dr. Viraj Ravin Shah ( Dentist)
Dr. Polash Sannigrahi MD

So today i jogged 800 meters during PE. I started to gasp for air during the run and kind of tasted this weird metal smell.after wards, i started to wheeze when i breathe out air or when i laugh. I had lots ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.  BR Hudda MD

when I cough & sneeze it tastes like metal. I have also shortness of breathe. I am nebulizing and now taking Augmentin. I am getting prednisone cause my breathing is getting harder and wheezing ... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr.       Honey Arora MD

on end. sometimes the burp gets stuck and i cant breath. Sometimes it forces me to throw up. This just recently started along with a horrible metal taste in my mouth that nothing can get rid of it. i... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.      Bhanu Partap MD

cases, she is vomiting constantly and complains of a bad metallic taste in her mouth. Just wondering if you can think of anything that might be causing her cardiomyopathy. Does the nausea and bad... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Mobile Questions and Answers

Dr. Diptanshu Das MD

It could be due to a viral infection. It is hard to elaborate within the scope of a mobile forum question. You can post a direct question to me and I can try to help you out.

Dr.   Binu Parameswaran Pillai MD

Are you on any antibiotics? Some pills can cause this. Fever also can cause this.It will go away in few days

Dr.  Shahid Hassan MD

is there any history of drug intake?